# SDR SWIA201334376

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 26,514 hours, 24,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST EMERGENCY OVERHEAD LIGHT BURNED OUT.  FLT#2941 REPLACED NR 2 EMERGENCY OVERHEAD LIGHT.
